# SDR USAA2011042991707

- Difficulty date: March 31, 2011
- Submitted: April 29, 2011
- Operation: Air carrier
- Aircraft: N716UW
- Make and model: Airbus A319-112
- Aircraft serial: 1055
- Aircraft time: 34,081 hours, 18,952 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Angle
- Part number: D5227902620202
- Condition: Cracked
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - S4 - CRACK ON SEGMENT ANGLE OF RIGHT EMERGENCY EXIT DOOR 844 BETWEEN FR40 TO FR41.  PERFORMED MODIFICATION OF EMERGENCY EXIT HATCH DOOR NR 844 BETWEEN FR40 TO FR41 IAW EO 5210Y228.
